Medical Questions > Mental Health > Depression Forum

Cipralex 5 mg strange symptoms

I have been suffering from depression for some time and then I was advised to take Cipralex 5 mg. Today was my first day to take it and I feel change in heart rhythm, Anxiety and insomnia (it's 5:00 am here) and I can't sleep or go to the hospital.

Any help..

Is it normal ?
should I worry about that ?
Did you find this post helpful?
|

replied April 28th, 2013
cipralex takes several weeks to take effect. You shouldn't feel anything after one pill, especially on 5 mg. Cipralex is a rather mild ssri compared to others, my friends and family noticed my overall improvement before i even did. I think its a placebo effect you have right now. When i first started i overreacted to every change i felt because i kept looking for something different. But in reality i didnt even notice my self improve until my sister told me.
|
Did you find this post helpful?
Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....